SPINAL-STIM BONE GROWTH STIMULATOR SIDE EFFECTS
I had a spinal fusion (L4-5)6 weeks ago and was prescribed the spinal-stim at my 2 week appointment. I must wear 4 hours a day. After 2 days of wearing this my back pain was severe doing down through both my legs. Prior to surgery I only had pain in my right leg. I called my doctor's office and was told that it does not create pain. I quit wearing it for about a week and no longer had any leg pain. I decided to again try it about a week later and again the extreme pain in my back and both legs came back. LorTab 10 mg's and muscle relaxers did not relieve the pain which lasted a couple days after I stopping using it. I was improving great while not wearing it and after a few days was able to cut my pain med's down to 1 a day and more recently to none.
It is now 6 weeks after my fusion and I was doing great until I decided to put this bone growth stimulater back on yesterday for the 4 hours. I seemed to do better than previously while it was on, but last evening and today I am in extreme pain that the LorTab and muscle relaxers don't even take the edge off. I feel like I've gone back in time to right after the surgery in need of the morphine button IV!!!
Has anyone else had problems with this?